RE: Kratom to reduce withdrawal from opiate withdrawal symptoms

I had a knee& hip replacement 2 back surgery’s foot & hernia surgery and my appendix came out I got off the opiate pain medication 30 days ago this is what helped me with post surgical pain & withdrawal symptoms the first 3 days off medication will be the worst part of withdrawal normally symptoms peak on the third day I use some detox medication the first week muscle relaxer Valium Imodium ad clonidine moltri 800 ect.
then the second week I used kratom tea and stopped taking the detox meds I went through a vendor called happy hippo I use sky hippo tea & elete elephant tea in the day time then I switch to Snuggie and sleepy hippo tea at night today is day 31 off of all opiate pain meds and I am feeling ok I hope my advice helped?
Ps try not to take to much tea or take it to long or you may be just creating a new problem to detox off of because if you abuse the tea you will have a whole new type of detox withdrawal symptoms to deal with…………………………….God Bless and good luck

Be the first to post a comment.

Add a comment